The lattice variety D°D

Grätzer George A. and Kelly David: The lattice variety D°D. In: Acta scientiarum mathematicarum, (51) 1-2. pp. 73-80. (1987)

[thumbnail of math_051_fasc_001_002_073-080.pdf]
Cikk, tanulmány, mű

Download (942kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 73-80
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 80. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 08:33

Actions (login required)

View Item View Item